It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Lots of questions about dealing with side effects of adderall

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-15-2005, 11:20 AM   #1
    Car-man
    Newbie
    (male)
     
    Car-man's Avatar
     
    Join Date: Mar 2005
    Posts: 2
    Car-man HB User
    Lots of questions about dealing with side effects of adderall

    I take 30mg of Adderall xr right now, I should be in the 50-60mg range but I'm having problems uping my dose since I'm in Co and the Dr is in Ca(plus he's on vacation now).

    Are you able sleep after you dose? What do you do to help insomnia?
    I can't sleep after I dose. 2 days a week I have a 10am class so I get up a 9:30 and take my dose but the rest of the week my class isn't untill 4 so I wake up at 10 take my dose and try to sleep but it never happens. This morning was a first but I think that was because I took a tylenol pm. For some reason I think the Dr told me not to take tylenol pm because it interfered with the Adderall, is that true?

    If I take a lower dose some days will there be side effects from withdrawl or will it just have a lesser effect?
    There are two reasons I ask, one I know you aren't supposed to do too much exersise(poorly worded but you get the point). I'm planning on starting soccer again soon and I'm hoping that if I take less then my heart won't work as hard as a higher dose. the second reason I ask is not taking as much on weekends I plan on drinking there would be less chance of bad side effects.

    Thanks for any advise

     
    Sponsors Lightbulb
       
    Old 03-15-2005, 11:45 AM   #2
    vin43075
    Newbie
    (male)
     
    vin43075's Avatar
     
    Join Date: Feb 2005
    Posts: 7
    vin43075 HB User
    Re: Lots of questions about dealing with side effects of adderall

    A few things I've learned during my brief experience with adderall (around 3 months now):
    Up your dose SLOWLY. Very, very slowly. There's no rush at all.
    If your schedule is wacky, I suggest sticking to the regular form of adderall (not RX). This way you can time your doses in a way that works for you - maybe taking a little more in the morning.
    I've definitely had my share of sleepless nights, but fortunately I've figured out the timing to a degree where that doesn't happen any more (basically, as long as I don't touch the stuff after around 2pm I'm fine).
    I've experimented with either not taking it at all over the weekend, or just taking a tiny bit. The results have varied: sometimes it's fine, and sometimes I get this ridiculous lethargy - to the point where I can barely get out of bed.
    Also, re: exercise - from my understanding, it's fine to exercise to any relative normal degree of intensity on adderall.

    Basically - be patient; let your body get used to it; keep it to as small of a dose as possible, while keeping it high enough to maintain focus; and mess around with the timing and dosing (with your Doc's approval, of course).

     
    Old 03-16-2005, 04:41 PM   #3
    Car-man
    Newbie
    (male)
     
    Car-man's Avatar
     
    Join Date: Mar 2005
    Posts: 2
    Car-man HB User
    Re: Lots of questions about dealing with side effects of adderall

    the reason I asked about soccer is because it is not a normal degree of intensity. I was hoping that with a normal dose you can do normal exercise and with a smaller does you can do more intense exercise, like soccer.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Adderall worn off fiveninefive ADD / ADHD 10 09-24-2010 05:31 AM
    Just prescribed Adderall, and have questions... skyp56 ADD / ADHD 8 08-19-2010 02:35 PM
    new here Adderall questions writermom333 ADD / ADHD 4 06-27-2010 04:00 PM
    27 year old male with questions about newly prescribed medication. Please Help! cme12299 ADD / ADHD 4 02-10-2008 05:38 PM
    VN to BPPV to MAV..lots of MAV questions!! meniero Inner Ear Disorders 10 11-05-2007 03:28 PM
    DMG Questions Lisa in Indiana Autism Spectrum 4 06-02-2004 11:00 AM
    My experience with Strattera, Adderall XR, Welbutrin and side effects. Apa6 ADD / ADHD 5 09-29-2003 07:02 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:12 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!